# SDR SWAA2025030492776

- Difficulty date: February 3, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 59,090 hours, 39,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS727B TO BS807 LBL22 WL156.5 AFT CARGO COMPARTMENT 2025-93369<[01] EQUIPMENT P/N 45MG; S/N 130061901; DUE DATE 12-JUN-25 WAS USED ON STEP 3;[02] REPLACED SUPPORT ZEE LOCATED BTW BS727 TO BS 847 LBL22 WL156.5 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02-0G-0 ITEM 9;SRM 53-00-53-2R-6 REPAIR 6; SRM 51-40-02 DWG 146A7500 SHEET 85 REV A AND DWG 146A7502 SHEET 27 REV -. SEE INDIVIDUAL SIGN OFF BELOW.;[03] CERTIFIED CORRECTIVE ACTION 2; COMPLETED RII.
